![]() |
Some advice when stopping resperidone
I was prescribed resperidone for seeing things and hearing things from one psychiatrist,but when it didn't help I was seen by another psychiatrist who said I was misdiagnosed and that I needed to have quitopine,but since I've stopped taking the resperidone,I'm getting shaking,anxiety,shooting electric shock type headaches and I'm not sure if it's the new drug or if it's coming of the resperidone,can someone please tell me? I called the hospital support team and my new psychiatrist got on the phone and was very short and grumpy with me saying I was intune with my body and that I had to keep taking these,I felt like an idiot because I genuinely feel really weird and crappy and he just snapped at me,I hate these feelings can someone please tell me that it will pass.. Thank you
|
My belief is that you shouldn't go straight from one med to another without some form of tapering. Have you been told to just stop the Risperedone?
I do not know enough about the specific medications you are mentioning, but it is worth calling again and insisting that someone pays attention to how you are feeling right now and explains whether it is withdrawal from one, or the side effect of the other (my limited understanding says it could be either). If they are not helpful - go and speak to your GP, if need be, they can call the Psych for you and (hopefully) get a better response from them. Either way, it sounds like a symptom they expect to diminish with time and it may well be that they can only ask you to persevere with it. Horrible as that is to actually do (I have bad withdrawal from meds, so know a little what you are feeling). Roiben x |
| All times are GMT +1. The time now is 10:52 AM. |
Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2026, Jelsoft Enterprises Ltd.